I have had fluid behind my ears since august 12th. The left one has cleared up finally after tons of medication but i still have just a little bit the doctor said in the right ear. Can this still cause me to be dizzy. When will this go away. I'm sick of taking medication for this. The sudafed caused me to have a panic attack and the prednisone caused the top of my head to burn. What can i do i want my life back. This dizziness is driving me crazy. Please help with any advice or experience you have with this. Thank you so much!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.